# SDR VNAA0406012

- Difficulty date: June 16, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 23,720 hours, 21,237 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 1180001
- Part serial: 1189
- Condition: Failed
- Location: Left
- Part time: 21,204 hours, 18,582 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND ENGINE CONTROL UNIT FAIL INDICATION AND ABORTED TAKEOFF.  ON TAXI BACK, THE CREW RECEIVED A DC GENERATOR FAIL CAS MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE GENERATOR CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
